# SDR SIMA20180308011

- Difficulty date: March 8, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 40,964 hours, 36,714 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HORIZONTAL SUPPORT BRACKET FOR LIFTING AND LOWERING MECHANISM IS CRACKED.  REMOVED AND REPLACED THE SUPPORT BRACKETIAW SRM 51-40-02.
